# SDR DL72S970112

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 913.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH VISIBLE CRACK IN MLG UPLOCK FRAME OUTB'D FLANGE STA 913.5 UPPER END OF RADIUS BLOCK.  INSTALLED REPAIR PER MM 53-11-0 PG 834.
